Solution of porous medium type systems by linear approximation schemes.

Willi Jäger; Jozef Kacur

Numerische Mathematik (1991/92)

  • Volume: 60, Issue: 3, page 407-428
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Jäger, Willi, and Kacur, Jozef. "Solution of porous medium type systems by linear approximation schemes.." Numerische Mathematik 60.3 (1991/92): 407-428. <http://eudml.org/doc/133599>.

@article{Jäger1991/92,
author = {Jäger, Willi, Kacur, Jozef},
journal = {Numerische Mathematik},
keywords = {linear semi-discrete schemes; enthalpy formulation; semi-discretization; Newton-like iterations; porous medium type systems; convergence; non- linear degenerate parabolic systems; Numerical experiments},
number = {3},
pages = {407-428},
title = {Solution of porous medium type systems by linear approximation schemes.},
url = {http://eudml.org/doc/133599},
volume = {60},
year = {1991/92},
}

TY - JOUR
AU - Jäger, Willi
AU - Kacur, Jozef
TI - Solution of porous medium type systems by linear approximation schemes.
JO - Numerische Mathematik
PY - 1991/92
VL - 60
IS - 3
SP - 407
EP - 428
KW - linear semi-discrete schemes; enthalpy formulation; semi-discretization; Newton-like iterations; porous medium type systems; convergence; non- linear degenerate parabolic systems; Numerical experiments
UR - http://eudml.org/doc/133599
ER -

Citations in EuDML Documents

top
  1. Jiří Vala, A comment on the Jäger-Kačur's linearization scheme for strongly nonlinear parabolic equations
  2. Hideki Murakawa, A linear scheme to approximate nonlinear cross-diffusion systems
  3. Jiří Vala, The method of Rothe and two-scale convergence in nonlinear problems
  4. Hideki Murakawa, A linear scheme to approximate nonlinear cross-diffusion systems
  5. Emmanuel Maitre, Numerical analysis of nonlinear elliptic-parabolic equations
  6. W. Jäger, J. Kačur, Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes
  7. Emmanuel Maitre, Numerical analysis of nonlinear elliptic-parabolic equations
  8. Ladislav Matejíčka, On approximate solutions of degenerate integrodifferential parabolic problems
  9. Jiří Vala, On a system of equations of evolution with a non-symmetrical parabolic part occuring in the analysis of moisture and heat transfer in porous media
  10. Volker Pluschke, Frank Weber, The local solution of a parabolic-elliptic equation with a nonlinear Neumann boundary condition

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.